# SDR CA981230030

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 337G
- Engine: Cont IO360K
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 143100213
- Condition: Cracked
- Location: Rudder
- Part time: 6,447 hours
- Component: 143100088
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) .75 INCH CRACK FOUND ON RIGHT RUDDER UPPER RIB WHERE THE MASS BALANCE WEIGHT ATTACHES.  REPLACEMENT RIB FABRICATED PER SRM AND AC43.13 GUIDELINES.
